Cureus · 2026
Cerebral Venous Thrombosis Involving the Vein of Labbé and Left Sigmoid Sinus in a Patient With Immune Thrombocytopenia Treated With Romiplostim: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Berrocal Carlos, Libreros Mejia Isabella, Ramos Burbano Gustavo, Villaquirán Fernando Araque, Parra Varela Andrés, Caballero Lagares Mariana, Pérez Lafont Elvis Mauricio, Carrascal López Víctor Alonso
Аннотация
Cerebral venous thrombosis is an uncommon but potentially serious condition primarily affecting young women. Thrombosis of the vein of Labbé is a rare site of thrombosis linked to hemorrhagic venous infarction. Thrombotic events have been reported in patients with chronic primary immune thrombocytopenia (ITP) treated with thrombopoietin receptor agonists (TPO-RAs). A 33-year-old woman with chronic ITP, treated with romiplostim for five years, presented with a progressively worsening occipital headache and a generalized seizure. Computed tomography showed a left parietotemporal intraparenchymal hemorrhage. Magnetic resonance imaging and venography confirmed left sigmoid sinus thrombosis and a hemorrhagic venous infarction caused by thrombosis of the vein of Labbé, along with signs indicating a previous superior sagittal sinus thrombosis. Romiplostim was discontinued after the event, and anticoagulation, along with corticosteroids, was started due to a decline in platelet count. Common causes of cerebral venous thrombosis were investigated and ruled out. The patient was discharged asymptomatic on hospital day 12 and was seen for outpatient follow-up. This case highlights a rare presentation of Labbé vein thrombosis in the setting of long-term use of TPO-RAs and supports a possible association.